Delay estimation for some stationary diffusion-type processes

Kuchler, Uwe, Kuechler, Uwe, Küchler, Uwe, Kutoyants, Yury A. . Scandinavian Journal of Statistics 2000. 27 (3) :405-414

Locate this article in:

Bibtex

@article{CIS-168388,
  Author = {Kuchler, Uwe and Kuechler, Uwe and Küchler, Uwe and Kutoyants, Yury A.},
  Title = {Delay estimation for some stationary diffusion-type processes},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {27},
  Number = {3},
  Year = {2000},
  Pages = {405--414},
  Keywords = {estimation of delay, stochastic differential delay equations}
}

Similar articles